Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table Errata

Journal: Math. Comp. 24 (1970), 763-764
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henry E. Fettis and James C. Caslin, A table of the complete elliptic integral of the first kind for complex values of the modulus. Part I, ARL 69-0172, Aerospace Research Laboratories, Office of Aerospace Research, United States Air Force, Wright-Patterson Air Force Base, Ohio, 1969. MR 0253511

Additional Information

Article copyright: © Copyright 1970 American Mathematical Society